Welcome to the YorkieTalk.com Forums Community - the community for Yorkshire Terriers. |
You are currently viewing our boards as a guest which gives you limited access to view most discussions and access our other features. By joining our free community you will have access to post topics, communicate privately with other members (PM), respond to polls, upload content and access many other special features. You will be able to chat with over 35,000 YorkieTalk members, read over 2,000,000 posted discussions, and view more than 15,000 Yorkie photos in the YorkieTalk Photo Gallery after you register. We would love to have you as a member!
Registration is fast, simple and absolutely free so please, join our community today!
If you have any problems with the registration process or your account login, please click here to contact us.
| ||LinkBack||Thread Tools|
|06-30-2006, 06:22 PM||#1|
Join Date: Jun 2006
Location: Puerto Rico
Yorkie Hair Lost Problem and Irregular Bowel Movements, Help me.
Hi, This is my first time on yorkietalk.com, I want to know if there is some remedy for hair lost,seizures and irregular bowel movements on yorkies. I don't know why my six month yorkie lost his tummy and legs hair. Looks like his hair is braking. Also, last night he had noisy irregular bowel movements and today morning he had a seizure. He had this before (last holly week) and I spent a lot of money on vet. Vet just told me that my baby had an infection. They gave him Metronidazole and Pepcid. Problem continue, he only weight 2.4lbs.
|06-30-2006, 06:45 PM||#2|
I heart Hootie & Hobbs
Join Date: Jan 2006
I don't know WHAT could be causing all these problems
All I could suggest would be to take him back to the vet. I sure do hope your little guy gets to feeling better soon. I'll keep him in my prayers tonight.
|06-30-2006, 07:52 PM||#3|
YT 3000 Club Member
Join Date: Feb 2006
Location: El Paso, Texas
The Metronidazole is used to treat giardia, a parasite of the bowel, so this should help the diarrhea. Giardia is hard to get rid of and they can easily reinfect themselves so he may need another round of the medicine.
It doesn't sound like anything is being done for the skin condition. Is it itchy? Could be a food allergy, mange (mites), flea allergy, contact allergy, etc., but it needs to be diagnosed and treated.
Are you feeding a high quality food at least three times a day? Is he eating well.
The seizure most likely was caused by hypoglycemia (low blood sugar), but it could be some other underlying health disorder. Are you giving Nutrical or Nutristat to help keep his blood sugar up? Nutrical also provides essential fatty acids that would be helpful to his skin.